# SDR CA990719022

- Difficulty date: June 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A319-114
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Gearbox
- Condition: Jammed
- Location: Te Flap
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) FLAPS JAMMED IN POSITION 2.  LEFT NR 4 ANGLE GEARBOX FAILED.
